# SDR DL76S010536

- Difficulty date: March 28, 2001
- Submitted: April 17, 2001
- Operation: Air carrier
- Aircraft: N128DL
- Make and model: Boeing 767332
- Aircraft serial: 24078
- Aircraft time: 42,707 hours, 20,236 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Part number: 111T20055
- Condition: Cracked
- Location: Wing Center Box
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE WING CENTER SECTION FRONT SPAR VERTICAL STIFFENER LOCATED AT LBL 10.94 WAS FOUND CRACKED AT ITS TOP END.  THE DAMAGE WAS IN THE WEB OF THE STIFFENER AT THE OVERWING LONGITUDINAL FLOORBEAM TO STIFFENER JOINT.
